A representation formula for the solutions of an inhomogeneous boundary value problem with Bessel's operator
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2237-2244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a9,
author = {M. I. Klyuchantsev},
title = {A representation formula for the solutions of an inhomogeneous boundary value problem with {Bessel's} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2237--2244},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a9/}
}
TY - JOUR AU - M. I. Klyuchantsev TI - A representation formula for the solutions of an inhomogeneous boundary value problem with Bessel's operator JO - Differencialʹnye uravneniâ PY - 1969 SP - 2237 EP - 2244 VL - 5 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_12_a9/ LA - ru ID - DE_1969_5_12_a9 ER -
M. I. Klyuchantsev. A representation formula for the solutions of an inhomogeneous boundary value problem with Bessel's operator. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2237-2244. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a9/